# SDR CA100706002

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 7,964 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 50120156165
- Condition: Cracked
- Location: Wing
- Component: Wing, Beech, 901200035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT KEEL SKIN, PN 50-120156-165, CRACKED AT WING SPAR PENETRATION.
